MathSciNet Relay Station
MathSciNet bibliographic data
MR3258603 05A30 (05A19)
Yan, Qinglun; Wei, Chuanan; Fan, Xiaona $q$-generalizations of Mortenson's identities and further identities. Ramanujan J. 35 (2014), no. 1, 131–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement